# SDR CALA2023070302153

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27557
- Aircraft time: 106,513 hours, 22,195 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Condition: Unknown
- Location: 4l And 4r
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

4L AND 4R TOILETS  AT MAX OUTFLOW CAPACITY AND NOW BLOCKED FOR USE. WOODWARD AVIATION SERVICES SERVICED ALL WASTE TANKS.
